# SDR IPXA2017040515845

- Difficulty date: April 3, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 69,515 hours, 12,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS TEST FAILED.  R & R THE BATTERY PACK IAW AMM 33-50-01. OPS CHECKED GOOD.
